advertisement
Question
Posted by: SRSRSRSRS | 2009/03/02

Evra Patch

I started with the Evra patch. It is the first contraceptive I am using. I followed the instructions that said I must use it on the first day of my period. I did that and my period was the same as before, but I am now 8 days later and still have my period (very light flow). My period is usually 6 days. Any suggestions of what may cause this

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably just your body adjusting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement